# SDR SWIA200819385

- Difficulty date: March 19, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 14,370 hours, 12,469 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Condition: Faulty
- Location: Lt Fuel Tank
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM LEFT MAIN TANK RELIEF VALVE.  REPLACED LEFT HIGH-LEVEL SENSOR IAW AMM 28-25-13.  OPS AND LEAK CHECK GOOD.
